# SDR ASAA2012091892920

- Difficulty date: September 1, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,391 hours, 5,243 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4960 · APU Controls
- Part: Bulb
- Part number: MS280341
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INCOMPLETE CSS, AFTER FIRST START ATTEMPT, FAULT LIGHT ILLUMINATED. NO SUBSEQUENT ATTEMPTS.  ACCOMPLISHED FIM 49-30-00-810-803, REMOVED INLET TEMP SENSOR IAW AMM 49-61-31-000-801.  REPLACED INLET TEMP SENSOR MM 49-61-31-400-801 PERFORMED INSTALLATION TEST IAW MM 49-61-00-700-801.  OPS TEST GOOD.
